# SDR IPXA2021020865470

- Difficulty date: January 16, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923220400
- Condition: Corroded
- Location: Fr79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT MAIN CARGO COMPT. DECK LH SEAT TRACK LOCATED AT Y1137. 1 BETWEEN FRAMES 79 TO 80 HAS CORROSION LOCATED AT AREA BETWEEN FLOOR PANEL 261HM AND 261FMREPAIRED IAW SRM 53-10-16 FIG 201
